# SDR 97ZZZX617

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5105
- Make and model: Gulstm G1159A
- Aircraft serial: 445
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti Skid
- Condition: Wire Damaged
- Location: R Cont Valve
- Part time: 5,453 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE ANIT-SKID LIGHT ILLUMINATED DURING TAKEOFF ROLL. THE CREW ABORTED AND RETURNED TO THE RAMP.  THE SYSTEM WAS RESET WITH NO FURTHER FAILURES.  WHEN THE AIRCRAFT RETURNED TO DTW, AN IN-DEPTH INSPECTION OF THE ANTI-SKID SYSTEM REVEALED INSULATION ON A WIRE AT THE RIGHT CONTROL VALVE WAS DAMAGED.  REPAIRED THE WIRE.
